# SDR DALA2022052403619

- Difficulty date: May 23, 2022
- Submitted: May 24, 2022
- Operation: Air carrier
- Aircraft: N830NW
- Make and model: Airbus A330-302
- Aircraft serial: 1769
- Aircraft time: 18,648 hours, 2,367 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3330 3L EMERG EXIT DOOR LT REMAINS ON ENTIRE FLT. CORRECTIVE ACTION: CIDS 1+2 RESET, AND TEST PER A330 AMM 33-51. TEST OK. (2246812)
